FDA warns of increased risk of death with IV antibacterial Tygacil ()

Quick Hits: Transvaginal Mesh Pulled, New Weight Loss Drug & More

Tygacil treats infections caused by bacteria. The FDA Drug Safety Communication has issued a warning of increased risk of death with IV antibacterial Tygacil (tigecycline) and is now requiring a boxed warning (highest warning) of increased death with Tygacil as compared to other drugs in the category. Tygacil should now only be used when all other choices have been exhausted.


Did you find this article helpful?


Latest News

Breaking News – EpiPen Malfunction

Breaking News – EpiPen Malfunction

Just released from the FDA – Pfizer has informed the FDA that they are aware of several continuing problems that people are having using the EpiPen (epinephrine) and EpiPen Jr (epinephrine) auto-injectors and generic versions. Some of the problems are from user error and some from EpiPen malfunction. Here are…

ACE Inhibitors in the Time of Coronavirus

ACE Inhibitors in the Time of Coronavirus

Are you worried about ACE inhibitors and coronavirus? You may be hearing that one of the entry methods for the coronavirus in humans is by attaching to the ACE-2 enzyme. This has raised alarms among those with heart disease who use ACE inhibitors (with names ending in -pril, such as…

  • Advertisement